Pubblicazioni il cui periodico è "INTERNATIONAL JOURNAL OF MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 2.

Articolo di rivista Belmonte, D.; Dalla Vedova, M.D.L.; Maggiore, P. (2016)
Aircraft Flap Control System: Proposal of a Simulink Test Bench for Evaluating Innovative Asymmetry Monitoring and Control Techniques. In: INTERNATIONAL JOURNAL OF MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 10, pp. 51-61. - ISSN 1998-0140
Scopus: 0
[img]
Preview

Articolo di rivista De Marco A; Rafele C. (2007)
System Dinamics Simulation : an Application to Regional Logistics Policy Making. In: INTERNATIONAL JOURNAL OF MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 1 n. 4, pp. 253-260. - ISSN 1998-0140 [Disponibilità ristretta]
[img]

Questa lista è stata generata il Fri Nov 17 06:36:30 2017 CET.